English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 96274/126892 (76%)
Visitors : 32307821      Online Users : 402
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/79627

    Title: Capital Forbearance, Ex Ante Life Insurance Guaranty Schemes, and Interest Rate Uncertainty
    Authors: Hwang, Ya-Wen;Chang, Shih-Chieh;Wu, Yang-Che
    Contributors: 風險管理與保險學系
    Date: 2015
    Issue Date: 2015-12-10 16:16:14 (UTC+8)
    Abstract: Insurance guaranty funds have been adopted in many countries to compensate policyholders for losses resulting from insurers’ insolvencies. In this article we focus on the risk-based premiums in ex ante insurance guaranty schemes since a preassessment mechanism could reduce the shareholders’ incentive to engage in risk-taking behavior. We derive the closed-form solutions of the risk-based premium charged by the insurance guaranty fund in a setting that incorporates financial leverage, asset allocation, early closure, and capital forbearance during the grace period. Most importantly, we assume that the interest rate is stochastic, and we find that the premium is underpriced if the uncertainty of the interest rate is neglected by the insurance guaranty fund. Moreover, the influence of stochastic interest rate for the premium is more significant when we consider the capital forbearance mechanism. The impacts of the key factors in our model that decide the fair premium of the guaranty fund are examined numerically. The results of our analysis could provide valuable insights for regulators in terms of revising regulatory policies and insurance guaranty schemes.
    Relation: North American Actuarial Journal, Volume 19, Issue 2, pages 94-115
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1080/10920277.2014.1001911
    DOI: 10.1080/10920277.2014.1001911
    Appears in Collections:[風險管理與保險學系 ] 期刊論文

    Files in This Item:

    File Description SizeFormat
    10920277.2014.pdf620KbAdobe PDF548View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback